# SDR SWAA2025012379162

- Difficulty date: December 18, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Out Of Balance
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEIGHT AND BALANCE PROCEDURE OF ELEVATOR LT PN: 183A0103-25 SN: 006113 FOUND BALANCE WEIGHTS PN: 183A0210-15 (1 EA) ON BAY 4 PN: 183A0210-14 (1EA) ON BAY 3 PN: 183A0210-14 (1 EA) ON BAY 2 2024-764623<[01] ACCOMPLISHED ELEVATOR BALANCING IAW EA M-22-155-03766;[02] JOB COMPLETED IAW EA M-22-155-03766 AND CERTIFIED RII
